https://www.carenity.us/static/themes-v3/default/images/us/header/lupus.jpg

Patients Lupus

4 replies

22 views

Topic of the discussion



Posted on

Hi Everyone. I am new here and don't even know if I will be accept among the group as I am DIL (medication induced) and in my case there should be an end to it. I feel so much empathy for the rest of you that have this condition life long. I ended up in the psych ward before my diagnosis because I thought I was going crazy from the symptoms. I am in so much pain and so fatigued that I started working from home full time. Wondering if anyone else is DIL or knows anything about it. My doctor said he was "75%" sure it was DIL so at this point I am just hanging in there. Any feedback would be appreciated. I have felt so alone in dealing with this.  

Beginning of the discussion - 8/29/18

DIL - Medication Induced


Posted on

@Kellivoges‍ welcome! I have never heard of DIL so I had to google it. That is very interesting. If you do not mind me asking, was there certain drugs that caused it? (You do not have to answer if that is sensitive) From quickly reading about it, it seems it is caused by certain prescribed drugs, just wondering if there was a reaction from one of the drugs prescribed.

I am glad you are going to be ok from it. How are you holding up? What are your symptoms? Is it the pain and swelling? Do you also experienced the rashes and hair loss?

Hope you are doing well. All the best.

DIL - Medication Induced

• Community manager
Posted on

@Kellivoges‍, welcome to Carenity and you are absolutely accepted. We are glad you have found Carenity. If you have any questions or concerns, please do not hesitate to reach out to me.

I hope you are well and continue to defeat this, hopefully, temporary condition.

DIL - Medication Induced


Posted on

@lupus38 

Thank you for your kind words! I was on Minocycline for about a year and that is what was suspected to be the cause. My symptoms have included excessive thirst, fatigue, nerve and muscle pain, rashes and insomnia.

I still find myself getting very depressed and hopeless because I know how difficult these things are to diagnose and my doctor is awful. He has shared no information with me about the disease or hasn't even told me if my symptoms are all consistent with Lupus. He sees 40 people a day and spends no time with us. It gives me no hope that he is correct about my diagnosis.

All I understand about the testing is that my ANA and Histone levels were elevated.

Any of this sound like Lupus? 

DIL - Medication Induced


Posted on

@Kellivoges‍ excessive thirst, fatigue and absolutely the muscle pain and rashes are symptoms for me. I never had insomnia however. I have joint pain also... do you have that?

Are you off of that medication now? 

Have you sought out a new doctor? Or a second opinion? I would recommend getting a second a opinion and do some research on the doctors, depending on your insurance.

Your symptoms are similar to lupus, but I am not familiar with the DIL.

In regard to the tests, I am not sure if they would be any different for the DIL type lupus. For SLE, they did a blood test on me to count the amount of blood cells and platelets. It is common for lupus to cause a low white blood cell and to show that you have low red blood cell count also. 

Do you know if it is affecting any of your organs? You can ask your doctor about this... they would do a urine test also.

A positive ANA test does not abslutely mean lupus from my understanding. It would be cause for more testing. 

I hope this helps some...

Most commented discussions